Forum

× click new topic to begin your post

Chemo symptoms

9 years 2 months ago #33383 by Patricia
It does appear that Gemzar can cause swollen nodes..for a complete list
http://www.drugs.com/cons/gemzar.html
pat

Please Log in or Create an account to join the conversation.

9 years 2 months ago #33381 by TinaNTim
Hello.

My husband had his first chemo treatment Friday. He was given Gemzar and Carboplatin. Saturday he noticed his glands in his neck seemed to be swollen. By Sunday they were so swollen that you could see them and the pressure was uncomfortable. He was not having problems breathing. He called the doctor this morning and they said to take some Benedryl and call them back in an hour. The swelling has seemed to go down. Has this happened to anyone else?

Thanks,
Tina

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 1611 Guests 
Alan's AvatarAlan, Ariver1's AvatarAriver1

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 1 Today Total Answered: 8 Latest User: frank41
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52794 Total Subjects: 6868 Total Users: 8440
Powered by Kunena Forum